Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

On the other hand...

Posted by racer on June 8, 1999, at 15:29:54

In reply to Re: Typos? 3 or 4 days? Dina, posted by ruth on June 8, 1999, at 7:43:03

I was just saying that you can't tell much in three or four days.

On the other hand, my reaction to Serzone never did go away. I was tense, anxious, and felt like I was gonna explode at any second. Maybe that's just not the right drug for you. But give it a fair chance. I stayed on it too long, three or four months, until I couldn't keep any food at all down, and was throwing up the pills, too. That's not therapeutic!

How about telling your doctor how you feel and asking what he/she recommends?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:racer thread:6936